# SDR DXTA200701938

- Difficulty date: February 11, 2007
- Submitted: February 20, 2007
- Operation: Air carrier
- Aircraft: N362QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800051
- Aircraft time: 1,181 hours, 800 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 603731
- Part serial: NSN
- Condition: Inoperative
- Location: Mlg
- Part time: 1,181 hours, 800 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH GEAR UNLOCK LIGHT LIGHT ILLUMINATED AND RIGHT GEAR WAS NOT INDICATING GREEN. LEFT MAIN AND NOSE INDICATED GREEN. AFTER MANUEVRING AND LEAVING THE PATTERN FOR 5 MINS, UNLOCK LIGHT EXTINGUISHED AND THREE GREEN WERE PRESENT FOR A SAFE LANDING. NO BOTTLE WAS BLOWN. FOUND RT MAIN LANDING GEAR ACTUATOR DOWNLOCK SWITCH GOES INOPERATIVE WHEN FROZEN. REMOVED & REPLACED RT MAIN LANDING GEAR DOWN LOCK SWITCH. IAW CE680 MM 32-30-40 & 32-60-00
